# SDR CALA9800739

- Difficulty date: May 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N10791
- Make and model: Boeing 727232
- Aircraft serial: 20645
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 693
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN IN FORWARD BAG BIN FS 695.700 AT RBL HAS SURFACE CORROSION.  REMOVED DAMAGED AREA AND INSTALLED DOUBLER PER SRM 53-30-03.
